Mixed problems for higher order elliptic equations in two variables, II
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 17 (1963) no. 1-2, p. 1-12
@article{ASNSP_1963_3_17_1-2_1_0,
     author = {Peetre, Jaak},
     title = {Mixed problems for higher order elliptic equations in two variables, II},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 17},
     number = {1-2},
     year = {1963},
     pages = {1-12},
     zbl = {0115.31602},
     mrnumber = {157088},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1963_3_17_1-2_1_0}
}
Peetre, Jaak. Mixed problems for higher order elliptic equations in two variables, II. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 17 (1963) no. 1-2, pp. 1-12. http://www.numdam.org/item/ASNSP_1963_3_17_1-2_1_0/

1 F.V. Atkinson, The normal solubility of linear equations in normed spaces. Mat. Sbornik 28 (1951), 3-14. (In Russian ). | MR 42059 | Zbl 0042.12001

2 G. Fichera, Sul problema della derivata obliqua e sul problema misto per l'eguazione di Laplace. Boll. Un. Mat. It. 7 (1952), 367-377. | MR 53291 | Zbl 0047.34303

3 I.C. Gohberg and M.G. Krein, Fundamental aspects of defect numbers, root numbers, and indeces of linear operators. Usp. Mat. Nauk SSSR 12: 2 (1957), 43-118. (In Russian.). | MR 96978

4 L. Hörmander, On the regularity of the solutions of boundary problems, Acta Math. 99, (1958), 225-264. | MR 131655 | Zbl 0083.09201

5 » and J.L. Lions, Sur la complétion par rapport à une integrale de Dirichlet. Math. Scand. 4 (1956), 259-270. | MR 87848 | Zbl 0078.28003

6 T. Kato, Perturbation theory for nullity, deficiency and other guantities of linear operators. J. d'Analyse Math. 6 (1958), 261-322. | MR 107819 | Zbl 0090.09003

7 W. Koppelman and J.D. Pincus, Spectral representations for finite Hilbert transformations. Math. Z. 71 (1959), 399-407. | MR 107144 | Zbl 0085.31701

8 J. Peetre, Théorèmes de régularité pour quelques classes d'opérateurs différentiels. Thesis, Lund, 1959 (= Med. Lunds Univ. Mat. Sem. 16 (1959), 1-122). | MR 133593 | Zbl 0139.28402

9 » , Another approach to elliptic boundary problems. Comm. Pure Appl. Math. 14 (1961), 711-731. | MR 171069 | Zbl 0104.07303

10 » , Mixed problems for higher order elliptic equations in two variables, I. Ann. So. Normale Sup. Pisa 15 (1961) 337-353. | Numdam | MR 140826

11 J. Schwartz, Some results on the spectra and spectral resolutions of a class of singular integral operators. Comm. Pure Appl. Math. 15 (1962), 75-90. | MR 163177 | Zbl 0111.30202

12 H. Widom, Singular integral operators in Lp. Trans. Amer. Math. Soc. 97 (1960), 131-159. Added in Jan. 1963: | Zbl 0109.33002

13 E. Shamir, Evaluation dans W σ,p pour des problèmes aux limites elliptiques mixtes dan8 le plan. C. R. Acad. Sci. Paris 254 (1962), 3621-3623. | Zbl 0123.07402

14 » , Une propriété des espaces H s,p, C. R. Aoad. Sci. Paris 255 (1962), 448-449. | MR 143015 | Zbl 0108.11001